Schizophrenia.com

Schizophrenia and vision problems

Hello!

Do anyone experience vision problems while taking antipsychotics. I am not dizzy or anything but it feels like all of a sudden that the buildings are crooked even though they are not. It also feels like I am inside a bubble when I move everything moves with me the doors everything. I have talked with my pdoc and she told me that it might be a symptom and that we have to increase the dose of the antipsychotic I take.

Are you on respiradal?

No, I am on amisulpride. I have been on risperdal and didn’t experience these problems

I see. I experienced the second mentioned problems on resperidal.

Your psychiatrist should know what’s going on. Is it possible for you to get a second opinion?

Because what’s happening does not seem right.

My pdoc told me it was a symptom that can be treated and the possible way to treat it is to increase the dose and see what happens after couple of weeks. But I just want to know if anyone have experienced this problem and did it help to increase the dose.

i saw like energy fields but it was positive symptoms. they went away as my AP got upped in dose

Trust your doctor bud, this medicine stuff can be tricky and they know how to sail you in the right direction. If this medicine isn’t the right one try another.

Its a struggle that takes time.

1 Like

I had and have vision problems but thats bcz I have strabismus, not the meds.

I remember reading here that some users went blind because of Abilify.

Omg! That’s scary!:fearful:

I’d go against the doctor and keep it low dose myself, but it’s up to you, gotta remember the doctors have never actually experienced this for themselves

They regained sight after stopping Abilify.

1 Like

Seroquel can cause cataracts

Blurry vision can be a side effect of antipsychotics. But what you’re describing sounds more like derealization, which is a symptom. Keep an eye on it, and if it worsens with the dose increase, definitely tell your doctor. Even if it is a symptom, that doesn’t mean the med isn’t making it worse. The wrong meds can make symptoms worse instead of better.

It happened for the first time when I was coming off high doses of abilify and Invega. Then I was put on Latuda which only made it worse. Then I was put on Ziprasidone and it didn’t make it go away and now I am on Amisulpride and it doesn’t help either. I am afraid that it might be that I am going to be like that for the rest of my life😥

My vision gets blurry. Even before being diabetic.

I’ve talked to my pdoc today, and she told me that I have some perception problems and that we will have to see and wait for some time cause we have just increased the dose. I am starting to get a bit better now.